# SDR P5CA0601474

- Difficulty date: April 15, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 100,188 hours, 18,631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Loose
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON ENGINE START, NR 4 ENGINE -B- LOOP HAD INTERMITTANT WARNING.  NR 4 ENGINE -A- LOOP ON MEL.  RESEATED FIRE WARNING CARD, OPS NORMAL PER 26-12-00.
